Couldn't find what you looking for?

TRY OUR SEARCH!

i have been on the depo injection for nearly 6 years and have recently started spotting, am very confused as to what it could be?

Loading...

Hi:
Did you take your shot late? This might cause some irregularity. Do you have any other health issues? Are you on any other meds? Would your current age be a factor, i.e. menopause, etc. I hope these questions will be helpful as you search for answers. Try to relax until you can ask questions of your medical professional...Let us know.
Reply

Loading...

That's a little odd! Have you had any changes in your diet or have you recently been under stress? Those are two issues that can affect your health and can be causes of spotting. At least, that's two issues. Of course there's always more than that! But I don't think that it is much cause for alarm. I think it's a good idea to ask your doctor and try to be as detailed as possible. Keep us posted!
Reply

Loading...